Open Access
Translator Disclaimer
7 August 2003 On the existence of certainty equivalents of various relevant types
J. C. R. Alcantud, G. Bosi
J. Appl. Math. 2003(9): 447-458 (7 August 2003). DOI: 10.1155/S1110757X03207075

Abstract

We tackle the problem of associating certainty equivalents with preferences over stochastic situations, which arises in a number of different fields (e.g., the theory of risk attitudes or the analysis of stochastic cooperative games). We study the possibility of endowing such preferences with certainty equivalence functionals that satisfy relevant requirements (such as positive homogeneity, translation invariance, monotonicity with respect to first-order stochastic dominance, and subadditivity). Uniqueness of the functional is also addressed in fairly general conditions.

Citation

Download Citation

J. C. R. Alcantud. G. Bosi. "On the existence of certainty equivalents of various relevant types." J. Appl. Math. 2003 (9) 447 - 458, 7 August 2003. https://doi.org/10.1155/S1110757X03207075

Information

Published: 7 August 2003
First available in Project Euclid: 15 September 2003

zbMATH: 1096.91010
MathSciNet: MR2005051
Digital Object Identifier: 10.1155/S1110757X03207075

Subjects:
Primary: 91B06 , 91B16

Rights: Copyright © 2003 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2003 • No. 9 • 7 August 2003
Back to Top